MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Enseal; Electrosurgical cutting & coagulation & accessories

Ethicon Endo-Surgery, LLC. Enseal; Electrosurgical cutting & coagulation & accessories
Catalog Number NSLX137C
Medical Device Problem Codes Difficult to Open or Close (2921); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure initially the device was performing fine.Then after seal and press cut on the device, it stuck.Jaw failed to open on the device.Able to open the jaw of the device by force when outside of patient body, by inserting pull force on the closing handle.A bipolar and normal scissors were used to remove the device from the uterus.Another device was used to complete the surgery.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/17/2026.D4 batch#: unknown.Additional information was requested and the following was obtained: was there any reported patient or user harm? no.Was there a significant delay? no.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Enseal
Common Device Name
Electrosurgical cutting & coagulation & accessories
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo Surgery, Inc. (Cincinnati)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50808371
Report Number3005075853-2026-07672
Device Sequence Number20968198
Product Code GEI
UDI-Device Identifier10705036015468
UDI-Public(01)10705036015468(11)280131(10)A9CA8C
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K172580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX137C
Device Lot NumberA9CA8C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown